It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone,
I have a health issue which I can't seem to figure out. .....

For the last 8 months or so, I have been getting sinus "infections" every other month. And by infection I mean severe ear popping, horrible sinus headaches, some sore throat and fatigue. I never have any mucous or drainage that I am aware of. It sucks.
When this happens, I try to drink more water, use my nettie pot, saline spray, vaporizer etc. It doesn't improve so I go to the Dr for an antibiotic. Usually the antibiotic helps some, but not all, and the "infection" returns again in a few weeks.
I have been to an ENT and had scans, he just said my nasal passages are inflammed, but he is not sure why. That is when he prescribed the nasal spray.
In between the infections, I have seasonal allergies and take Claritin, sometimes Claritin D. I have also been given a nasal spray. They help some, but I take inbuprofen most days to help the headaches.

Also, I am taking Adderall, regular, for about 11 months. I take 20 mg in the Am and 10 in the afternoon. It works fine, although I am surprised by the fatigue I still have. ( I have always been a person who needs a good amount of sleep and I have two small kiddos, age 2 and 4. ) I also was recently prescribed Wellbutrin 300 mg and I take several supplements (whole food vitamin, Vitamin D, Probiotics, Calcium, Fish Oil) I have excellent eating habits, I juice, do yoga, excercise. I am 30 years old, 5'8'' and weight 135lbs.

One other thing worth mentioning is I took Vyvanse for a few months and had severe headaches on it so I stopped. Prior to this past year of Adderall, I took it about 6 years ago in college for about a year with zero issues.

So, my question is, could the adderall and wellbutrin be a cause of these sinus headaches? Am I taking just too much? It just seems strange to me that I never have any drainage and the "infections" keep coming back....

I would like to decrease both medications, but seem to depend on the them to combat my fatigue- It's a vicious cycle right now.

Has anyone heard of anything similar?

This was a long one, thanks so much for reading. I feel like I am nuts most days!





All times are GMT -7. The time now is 08:38 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!